... found that my heart rate has slowed down. I started to have first to second degree heart block about a year ago.They took me off of the atenenol slowly to raise my heart rate, which it did to a certain degree. However, my heart rate still slows down to between 35-50 beats at bedtime. I'm still taking atacand by itself for my blood pressure. I'm also taking clonozapan and tricor. My irregular heart beats are still there and i've noticed that when i take atacand my face turns red and my whole body feels itchy. I've also noticed that my irregular heart beats get worse when i take the atacand. I just recently had a blood test and found out that my potassium levels are at 6.2 which i was told is very high. I spoke to a medical doctor friend of mine who said my high potassium could be the cause of my irregular heart beats. Would you believe that i've been seeing a cardiologist for the past 2 years and he knows all my medications, and i've worn holster monitors of every type from a one day to a 30 day monitor, and he still can't diagnose me. He's thinking of putting a pacemaker in me. When my heart rate during the day is about the mid 70's i wonder if the conozopan, the atacand, and my potassium levels have to do with my irregular heart beats. Has anybody ever had this same experience?
- Atacand Information for Consumers
- Atacand Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atacand (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Nov 2009 • 1 answer
How can I cease Atenolol without a) my BP rising b) without irratic heart beat. Also taking Atacand?
Posted 9 Nov 2009 • 1 answer
Posted 22 Mar 2012 • 2 answers
65-year-old widow, had long-standing HTN that was unsatisfactorily controlled on a variety of agent?
Posted 22 Apr 2016 • 0 answers
Posted 1 day 23 hours ago • 0 answers